# SDR DHLA2008745563

- Difficulty date: September 2, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1-45 LOWER FUSELAGE AFT CARGO COMPARTMENT DOOR NR 2 OUTER SKIN WITH DOUBLE HOLES AT BS 950F PLUS 8 INCH BETWEEN UPPER FRAME AND BEAM NR 1.  REPAIRED LOWER FUSELAGE AFT CARGO COMPARTMENT DOOR NR 2 OUTER SKIN IAW B727SRM 52-00-3 FIG 4.
